IJPAM: Volume 94, No. 4 (2014)
Department of Mathematics and Statistics
Jordan University of Science and Technology
Department of Statistics
Oklahoma State University.
Stillwater, OK 74078, USA
Abstract. The interest (discount) rate of annuity is a random variable, which is called stochastic. For stochastic annuities, also known as annuities under random rates of interest, we derive some moments, moments inequalities, and moments limits. When the discount rates are bounded, a strong convergence result is given showing that a stochastic annuity converges to its mean value as the number of years tend to infinity. Hence, stochastic annuities satisfy a type of strong law of large numbers.
Received: February 20, 2014
AMS Subject Classification: 62P05, 60H30
Key Words and Phrases: stochastic annuity, moments inequalities, strong limit theorem, actuarial science, probability
Download paper from here.
DOI: 10.12732/ijpam.v94i4.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 515 - 524
This work is licensed under the Creative Commons Attribution International License (CC BY).